# SDR ASAA2022120341036

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,268 hours, 11,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LOOSE FROM ITS CONTAINER. EXPOSING THE SLIDE ON THE BOTTOM, BLOCKING AND PREVENTING THE DOOR TO CLOSE GROUNDED - YES. INSTALLED ESCAPE SLIDE PACK ASSEMBLY (7500MM) IAW AMM 25-62-44.
